MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2200-0500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continued from concomitant products: 250 ml exactamix baxter infusion bag; td unk.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
The customer reported that the tubing leaked while connected to a patient.There was no report of patient harm.
 
Additional Manufacturer Narrative
The report of leaking tubing was not confirmed or replicated.Visual inspection showed a thick grey residue on the exterior of the connection between the filtered set and the bi-fuse set, indicating a potential leak site.This same residue was present on the exterior of the male luer barb of the bi-fuse set.Functional testing showed no leaking or other anomalies.A root cause for the reported failure was not determined.
 
Event or Problem Description
The customer reported that the tubing leaked while connected to a patient.The iv bag received with the tubing was labeled to contain 194.4 ml of tpn to be infused at 8.1 ml/hr.There was no report of patient harm.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7701496
Report Number9616066-2018-01079
Device Sequence Number19493989
Product Code FPA
UDI-Device Identifier07613203012638
UDI-Public7613203012638
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2200-0500
Device Catalogue Number2200-0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MZ5307, TD UNK; MZ5307,10011865, TD UNK; MZ5307,10011865, TD UNK